Details

Title

Ideal observability for bilinear discrete-time systems with and without delays in observation

Journal title

Archives of Control Sciences

Yearbook

2018

Volume

vol. 28

Issue

No 4

Authors

Keywords

bilinear systems ; Hilbert spaces ; ideal observability ; observability subspace ; delayed observation

Divisions of PAS

Nauki Techniczne

Coverage

601-616

Publisher

Committee of Automatic Control and Robotics PAS

Date

2018.12.17

Type

Artykuły / Articles

Identifier

DOI: 10.24425/acs.2018.125485 ; ISSN 1230-2384

Source

Archives of Control Sciences; 2018; vol. 28; No 4; 601-616

Open Access Policy

Archives of Control Sciences is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0 https://creativecommons.org/licenses/by-nc-nd/4.0/.
×